# SDR DALA1230730617

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 80,775 hours, 39,616 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 895 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRCRAFT MAINTENANCE VISIT CORROSION WAS DISCOVERED AT SKIN BS 895 AND STR 26R.  CORROSION WAS REMOVED AND HFEC PERFORMED.  NO CRACKS NOTED.  FABRICATED REPAIR AND TREATED.
